MathSciNet Relay Station
MathSciNet bibliographic data
MR2869156 (2012k:35131) 35J60 (35J96)
He, Weiyong On the regularity of the complex Monge-Ampère equations. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1719–1727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement